Yıl 2007, Cilt 1, Sayı 1, Sayfalar 1 - 10 2007-06-01

ON n-SEMIHEREDITARY AND n-COHERENT RINGS

Xiaoxiang Zhang [1] , Jianlong Chen [2]

79 112

Let R be a ring. For a fixed positive integer n, R is said to be left n-semihereditary in case every n-generated left ideal is projective. R is said to be weakly n-semihereditary if each n-generated left (and/or right) ideal is flat. Some properties of n-semihereditary rings, respectively, weakly n-semihereditary rings and n-coherent rings are investigated. It is also proved that R is left n-semihereditary if and only if it is left n-coherent and weakly n-semihereditary, if and only if the ring of n × n matrices over R is left 1- semihereditary if and only if the class of all n-flat right R-modules form the torsion-free class of a torsion theory. Some known results are extended or obtained as corollaries
(weakly) n-semihereditary ring, n-coherent ring
  • H. Al-Ezeh, M. A. Natsheh and D. Hussein, Some properties of the ring of continuous functions, Arch. Math., 51 (1988), 60-64.
  • D. D. Anderson and D. E. Dobbs, Flatness, LCM-stability, and related module- theoretic properties, J. Algebra, 112 (1988), 139-150.
  • S. U. Chase, Direct Products of Modules, Trans. Amer. Math. Soc., 97 (1960), 457-473.
  • S. U. Chase, A generalization of the ring of triangular matrices, Nagoya Math. J., 18 (1961), 13-25.
  • J. L. Chen and N. Q. Ding, On n-coherent rings, Comm. Algebra, 24 (1996), 3211-3216. [6] J. L. Chen and Y. Q. Zhou, Extentions of injectivity and coherent rings, Comm. Algebra, 34 (2006), 275-288.
  • D. L. Costa, Parameterizing families of non-notherian rings, Comm. Algebra, 22 (1994), 3997-4011.
  • J. Dauns and L. Fuchs, Torsion-freeness in rings with zero-divisors, J. Algebra Appl., 3 (2004), 221-237.
  • L. Gillman and M. Jerison, Rings of Continuous Functions, Springer-Verlag, New York, Heidelberg, Berlin, 1976.
  • S. Jİndrup, p.p. rings and finitely generated flat ideals, Proc. Amer. Math. Soc., 28 (1971), 431-435.
  • T. Y. Lam, Lectures on Modules and Rings, Springer-Verlag, New York, 1998. [12] C. W. Neville, Flat C(X)-modules and F spaces, Math. Proc. Cambridge Phi- los. Soc., 106 (1989), 237-244.
  • C. W. Neville, When is C(X) a coherent ring ? Proc. Amer. Math. Soc., 110 (1990), 505-508.
  • K. Samei, Flat submodules of free modules over commutative Bezout rings, Bull. Austral. Math. Soc., 71 (2005), 113-119.
  • A. Shamsuddin, n-injective and n-flat modules, Comm. Algebra, 29 (2001), 2039-2050. [16] X. X. Zhang, J. L. Chen and J. Zhang, On (m, n)-injective modules and (m, n)- coherent rings, Algebra Colloq., 12 (2005), 149-160.
  • Z. M. Zhu, J. L. Chen and X. X. Zhang, On (m, n)-purity of modules, East-west J. Math., 5 (2003), 35-44.
  • Z. M. Zhu and Z. S. Tan, On n-semihereditary rings, Scientiae Mathematicae Japonicae, 62 (2005), 455-459.
  • Xiaoxiang Zhang and Jianlong Chen
  • Department of Mathematics, Southeast University
  • Nanjing 210096, P. R. China
  • e-mail: z990303@seu.edu.cn (X. Zhang), jlchen@seu.edu.cn (J. Chen)
Konular
Diğer ID JA66CV45JH
Dergi Bölümü Makaleler
Yazarlar

Yazar: Xiaoxiang Zhang

Yazar: Jianlong Chen

Bibtex @ { ieja266407, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, eissn = {1306-6048}, address = {Prof. Dr. Abdullah HARMANCI}, year = {2007}, volume = {1}, pages = {1 - 10}, doi = {}, title = {ON n-SEMIHEREDITARY AND n-COHERENT RINGS}, key = {cite}, author = {Zhang, Xiaoxiang and Chen, Jianlong} }
APA Zhang, X , Chen, J . (2007). ON n-SEMIHEREDITARY AND n-COHERENT RINGS. International Electronic Journal of Algebra, 1 (1), 1-10. Retrieved from http://dergipark.gov.tr/ieja/issue/25210/266407
MLA Zhang, X , Chen, J . "ON n-SEMIHEREDITARY AND n-COHERENT RINGS". International Electronic Journal of Algebra 1 (2007): 1-10 <http://dergipark.gov.tr/ieja/issue/25210/266407>
Chicago Zhang, X , Chen, J . "ON n-SEMIHEREDITARY AND n-COHERENT RINGS". International Electronic Journal of Algebra 1 (2007): 1-10
RIS TY - JOUR T1 - ON n-SEMIHEREDITARY AND n-COHERENT RINGS AU - Xiaoxiang Zhang , Jianlong Chen Y1 - 2007 PY - 2007 N1 - DO - T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 1 EP - 10 VL - 1 IS - 1 SN - 1306-6048-1306-6048 M3 - UR - Y2 - 2018 ER -
EndNote %0 International Electronic Journal of Algebra ON n-SEMIHEREDITARY AND n-COHERENT RINGS %A Xiaoxiang Zhang , Jianlong Chen %T ON n-SEMIHEREDITARY AND n-COHERENT RINGS %D 2007 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 1 %N 1 %R %U
ISNAD Zhang, Xiaoxiang , Chen, Jianlong . "ON n-SEMIHEREDITARY AND n-COHERENT RINGS". International Electronic Journal of Algebra 1 / 1 (Haziran 2007): 1-10.